# SDR R61A20080048A

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 6,104 hours, 3,724 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW REPORTED, RECEIVED A SLAT FAIL MESSAGE ON EICAS.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE CLEARED SF-ACE INHIBITS PERFORMED OPERATIONAL CHECK OF SYSTEM, SYSTEMS OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
